Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces
Volume 2017, Article ID 3976469, 4 pages
https://doi.org/10.1155/2017/3976469
Research Article

New Result on the Critical Exponent for Solution of an Ordinary Fractional Differential Problem

1School of Mathematical and Informational Sciences, Yantai University, Yantai, Shandong 264005, China
2Department of Mathematics and Statistics, Curtin University of Technology, Perth, WA 6845, Australia
3School of Mathematical Sciences, Qufu Normal University, Qufu, Shandong 273165, China
4Department of Mathematics, Shandong University of Science and Technology, Qingdao, Shandong 266590, China

Correspondence should be addressed to Xinguang Zhang; ua.ude.nitruc@gnahz.gnaugnix

Received 20 April 2017; Accepted 22 August 2017; Published 4 October 2017

Academic Editor: Richard I. Avery

Copyright © 2017 Xinguang Zhang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Xinguang Zhang, Lishan Liu, Yonghong Wu, and Yujun Cui, “New Result on the Critical Exponent for Solution of an Ordinary Fractional Differential Problem,” Journal of Function Spaces, vol. 2017, Article ID 3976469, 4 pages, 2017. https://doi.org/10.1155/2017/3976469.